# SDR CALA2009041400201

- Difficulty date: April 14, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 26,484 hours, 8,028 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 SERVICE DOOR GIRT BAR WILL NOT STAY SECURED IN HOLDERS.  REPOSITIONED R-2 SLIDE WITHIN PACK IAW AMM 25-66-01-000-801, 25-66-01-400-8 03.  OK TO CONTINUE.
